# SDR CA120412002

- Difficulty date: April 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 7G980
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW NOTED THAT THE NR 2 ENG FUEL PRESSURE LIGHT ILLUMINATED ON THE CAUTION AND WARNING PANEL.  CABIN CREW ALSO ADVISED THAT FUEL LEAK IS SEEN ON THE NR 2 ENGINE.  IAW QRH, IF ILLUMINATION OF THE ENG FUEL PRESSURE COUPLED WITH PRESENCE OF FUEL LEAK THE SUBJECT ENGINE IS TO BE SHUTDOWN.  FLIGHT CREW THEN DECIDED TO COMMAND NR 2 ENGINE SHUTDOWN AND CONTINUE THE FLIGHT USING ONLY THE LT ENGINE.  PERFORM LEAK CHECK. NO LEAKS NOTED. DURING ENGINE RUN-UP, NR ENGINE FUEL PRESSURE LIGHT IS NOTED TO BE FLICKERING.   REPLACED NR 2 ENGINE FUEL PRESSURE SWITCH IAW AMM 73-31-00.  PERFORM FUNCTIONAL TEST FOUND SATISFACTORY.  PERFORM ENGINE FUEL LEAK CHECK, FOUND SATISFACTORY.
